MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENSKETONE 50CT #496636
Medical Device Problem Codes Material Discolored (1170); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern.Unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips.Mother is calling on behalf of the customer, her (b)(6) son.Mother stated that the day prior she had opened a vial of the ketone test strips and the strips were "charcoal gray" in color.Mother stated the test strips won't change color when used to test.Mother stated that the package had not been open or damaged when received.The test strip lot manufacturer¿s expiration date is 08/14/2022.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer declined to perform a test during the call.
 
Additional Manufacturer Narrative
Sections with additional information as of 15-feb-2022: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were returned for evaluation.Product testing was performed and defect found: physical defect of strips, discolored grey pads.Root cause: rc-061: storage outside specifications.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12987575
Report Number1000113657-2021-00770
Device Sequence Number1673796
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2022
Device Model NumberSTRIP, WALGREENSKETONE 50CT #496636
Device Lot NumberAX603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/17/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown